Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: K. R. Goodearl
Title: Notes on real and complex $C^*$-algebras
Additional book information: Shiva Mathematics Series, Shiva Publishing, Ltd., Cambridge, Mass., 1982, 211 pp., $28.95. ISBN 0-9068-1216-X.

References [Enhancements On Off] (What's this?)

  • 1. O. Bratteli, Inductive limits of finite dimensional C*-algebras. Trans. Amer. Math. Soc. 171 (1972), 195-234. MR 312282
  • 2. J. Dixmier, C*-algebras, Amsterdam, North-Holland, 1977. MR 458185
  • 3. Edward G. Effros, Dimensions and 𝐶*-algebras, CBMS Regional Conference Series in Mathematics, vol. 46, Conference Board of the Mathematical Sciences, Washington, D.C., 1981. MR 623762
  • 4. Edward G. Effros, David E. Handelman, and Chao Liang Shen, Dimension groups and their affine representations, Amer. J. Math. 102 (1980), no. 2, 385–407. MR 564479, https://doi.org/10.2307/2374244
  • 5. G. A. Elliott, On the classification of inductive limits of sequences of semi-simple finite dimensional algebras, J. Algebra 38 (1976), 29-44. MR 397420
  • 6. Richard V. Kadison and John R. Ringrose, Fundamentals of the theory of operator algebras. Vol. I, Pure and Applied Mathematics, vol. 100, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1983. Elementary theory. MR 719020
  • 7. Gert K. Pedersen, 𝐶*-algebras and their automorphism groups, London Mathematical Society Monographs, vol. 14, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], London-New York, 1979. MR 548006
  • 8. Masamichi Takesaki, Theory of operator algebras. I, Springer-Verlag, New York-Heidelberg, 1979. MR 548728

Review Information:

Reviewer: Theodore W. Palmer
Journal: Bull. Amer. Math. Soc. 10 (1984), 325-330
DOI: https://doi.org/10.1090/S0273-0979-1984-15272-8
American Mathematical Society